# SDR HNAA2025012200056

- Difficulty date: December 30, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 41,958 hours, 37,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F016979 CORROSION ON CENTER BEAM #3 GUSSET.  RAR CENTER BEAM GUSSET #3 IAW EMB 145 SRM 51-40-02.
